# SDR CKSA95100

- Difficulty date: September 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N625PL
- Make and model: Boeing 747132
- Aircraft serial: 20247
- System (JASC): 2612 · Fire Detection
- Part: A-5 Card
- Part number: 897080
- Condition: Dirty
- Location: Apu
- Part time: 74,308 hours
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU FIRE WARNING IS INTERMITTENT ON 'A' LOOP.  'B' LOOP OK.  CLEANED CONTACTS ON APU FIRE WARNING 'A' LOOP CIRCUIT CARD.  OP'S CHECK GOOD ON GROUND.  (M)
